# SDR DL73K981358

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN ASSY AT THE LOWER FWD CORNER OF THE AFT ENTRY DOOR WAS FOUND WITH A TYPICAL CRACK THROUGH THE SKIN, DOUBLER, AND BEAR STRAP.  THE CRACK WAS REPAIRED PER B737 SRM 53-30-3 FIG 24 EXCEPT BLIND FASTENERS WERE AUTHORIZED ON A TEMPORARY BASIS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365132-14, REV A.
